# SDR 2011FA0000479

- Difficulty date: July 22, 2011
- Submitted: July 22, 2011
- Operation: General aviation
- Aircraft: N839SA
- Make and model: Cessna T206H
- Aircraft serial: 08391
- Aircraft time: 2,515 hours
- Engine: Lyc TIO540AJ1A
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3333
- Condition: Bent
- Location: Magneto
- Part time: 415 hours
- Component: Magneto, Slick
- Component part number: 6361L
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 500 HR MAGNETO INSPECTION, FOUND IMPULSE COUPLINGS OUT OF SPEC. POSSIBLY PAWL INTERFERENCE WITH WOODRUFF KEY DURING DISASSEMBLY CAUSING PAWL TO BEND PAWL RIVET AND INCREASE PAWL BOSS CLEARANCE.
